MAUDE Adverse Event Report: LIFELONG MEDITECH PRIVATE LIMITED MCKESSON BRAND; SYRINGE, LL 3CC

LIFELONG MEDITECH PRIVATE LIMITED MCKESSON BRAND; SYRINGE, LL 3CC
Catalog Number 16-S3C
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported resistance when pulling the syringe plunger past the 2.5 ml mark, describing it as a "speed bump" sensation.This caused leakage during im vitamin drawing, resulting in fluid on the plunger and the staff member's hand.No information was received regarding any serious injury as a result of this product issue.

Brand Name
MCKESSON BRAND
Common Device Name
SYRINGE, LL 3CC
Manufacturer (Section D)
LIFELONG MEDITECH PRIVATE LIMITED
plot no. 18, sector-5, imt man
gurgaon, 12205 0
IN  122050
MDR Report Key22871014
Report Number1451040-2025-00076
Device Sequence Number18422722
Product Code FMF
UDI-Device Identifier10612479206974
UDI-Public10612479206974
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/22/2025
Report Date (Section F) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-S3C
Device Lot Number032503-AV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/04/2025
Device Age12 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer08/22/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA08/22/2025